Differential and Integral Equations
Volume 28

The Cauchy problem for a doubly singular parabolic equation with strongly nonlinear source

On fractional $p$-Laplacian problems with weight

  • Raquel Lehrer, Liliane A. Maia, and Marco Squassina

    Volume 28, 2015, pages 15-28

On local $L_p$-$L_q$ well-posedness of incompressible two-phase flows with phase transitions: the case of non equal densities

Continuous dependence on the derivative of generalized heat equations

  • Tertuliano Franco and Julián Haddad

    Volume 28, 2015, pages 59-78

Nonlinear elliptic Partial Differential Equations and p-harmonic functions on graphs

  • Juan J. Manfredi, Adam M. Oberman, and Alexander P. Sviridov

    Volume 28, 2015, pages 79-102

Coron problem for fractional equations

  • Simone Secchi, Naoki Shioji, and Marco Squassina

    Volume 28, 2015, pages 103-118

Critical Schrödinger systems in $\mathbb R^N$ with indefinite weight and Hardy potential

Asymptotic profiles for the third-grade fluids equations in one space dimension

On a system of quadratic nonlinear Schrödinger equations and scale invariant spaces in 2D

Resonant time steps and instabilities in the numerical integration of Schrödinger equations

  • Erwan Faou and Tiphaine Jézéquel

    Volume 28, 2015, pages 221-238

Regularity of stagnation-point form solutions of the two-dimensional Euler equations

Multiplicity result for some degenerate elliptic problem involving critical exponential growth in $ \mathbb{R}^N$

A Meshkov-type construction for the borderline case

Spatial behavior in phase-lag heat conduction

  • Ramòn Quintanilla and Reinhard Racke

    Volume 28, 2015, pages 291-308

Sharp extensions for convoluted solutions of wave equations

  • Pedro J. Miana and Verònica Poblete

    Volume 28, 2015, pages 309-332

A remark on unconditional uniqueness in the Chern-Simons-Higgs model

  • Sigmund Selberg and Daniel Oliveira da Silva

    Volume 28, 2015, pages 333-346

A priori bounds of stationary solutions of two dimensional Keller-Segel system on polygonal domains

A pseudocompressibility method for the incompressible Brinkman-Forchheimer equations

  • Mohammed Louaked, Nour Seloula, Shuyu Sun, and Saber Trabelsi

    Volume 28, 2015, pages 361-382

$L^p$-gradient harmonic maps into spheres and SO(N)

The $1$–Laplacian elliptic equation with inhomogeneous Robin boundary conditions

  • José M. Mazòn, Julio D. Rossi, and Sergio Segura de Leòn

    Volume 28, 2015, pages 409-430

On the spectral stability of periodic waves of the Klein-Gordon equation

  • Aslihan Demirkaya, Sevdzhan Hakkaev, Milena Stanislavova and Atanas Stefanov

    Volume 28, 2015, pages 431-454

Derivation of a nonlinear Schrödinger equation with a general power-type nonlinearity in $d=1,2$

Inverse spectral problems for Schrödinger-type operators with distributional matrix-valued potentials

  • Jonathan Eckhardt, Fritz Gesztesy, Roger Nichols, Alexander Sakhnovich, and Gerald Teschl

    Volume 28, 2015, pages 505-522

A note on the dimension of the singular set in free interface problems

  • Guido De Philippis and Alessio Figalli

    Volume 28, 2015, pages 523-536

A uniqueness and regularity criterion for Q-tensor models with Neumann boundary conditions

  • Francisco Guillén-González and Maria Ángeles Rodriguez-Bellido

    Volume 28, 2015, pages 537-552

Description of the lack of compactness in Orlicz spaces and applications

  • Ines Ben Ayed and Mohamed Khalil Zghal

    Volume 28, 2015, pages 553-580

On second order weakly hyperbolic equations with oscillating coefficients

Blowup in infinite time for $2D$ Smoluchowski-Poisson equation

Hydrodynamic limit Of a binary mixture Of rigid spheres

Pattern formation in a diffusion-ODE model with hysteresis

  • Anna Marciniak-Czochra, Madoka Nakayama, and Izumi Takagi

    Volume 28, 2015, pages 655-694

A free boundary problem for cell motion

Linear perturbations for the critical Hénon problem

  • Francesca Gladiali and Massimo Grossi

    Volume 28, 2015, pages 733-752

Two dimensional drift-diffusion system in a critical weighted space

  • Masaki Kurokiba and Takayoshi Ogawa

    Volume 28, 2015, pages 753-776

Global attractivity and convergence rate in the weighted norm for a supercritical semilinear heat equation

Local asymptotic nondegeneracy for multi-bubble solutions to the biharmonic Liouville-Gel’fand problem in dimension four

  • Hiroshi Ohtsuka and Futoshi Takahashi

    Volume 28, 2015, pages 801-822

A Paneitz-type problem in pierced domains

Self-generated interior blow-up solutions of fractional elliptic equation with absorption

  • Huyuan Chen, Patricio Felmer, and Alexander Quaas

    Volume 28, 2015, pages 839-860

Variational models for prestrained plates with Monge-Ampére constraint

  • Marta Lewicka, Pablo Ochoa, and Mohammad Reza Pakzad

    Volume 28, 2015, pages 861-898

Unbounded solutions to defocusing parabolic systems

Blowup of classical solutions for a class of 3-D quasilinear wave equations with small initial data

  • Bingbing Ding, Ingo Witt, and Huicheng Yin

    Volume 28, 2015, pages 941-970

An isoperimetric problem with density and the Hardy Sobolev inequality in $\mathbb R^2$

Three solutions for a two-point boundary value problem with the prescribed mean curvature equation

  • Pasquale Candito, Roberto Livrea, and Jean Mawhin

    Volume 28, 2015, pages 989-1010

A priori estimate for the first eigenvalue of the $p$-Laplacian

Principal eigenvalues of elliptic problems with large potential

  • Tomas Godoy, Jean-Pierre Gossez, and Sofia Paczka

    Volume 28, 2015, pages 1029-1038

Homogenization of second order discrete model and application to traffic flow

Global well-posedness of the energy-critical defocusing NLS on rectangular tori in three dimensions

Scattering operator for semirelativistic Hartree type equation with a short range potential

  • Nakao Hayashi, Pavel I. Naumkin, and Takayoshi Ogawa

    Volume 28, 2015, pages 1085-1104

Global existence of martingale solutions to the three-dimensional stochastic compressible Navier-Stokes equations

Parabolic equations with singular and supercritical reaction terms

  • Lucio Boccardo, Miguel Escobedo, and Maria Michaela Porzio

    Volume 28, 2015, pages 1155-1172

Bmo regularity for asymptotic parabolic systems with linear growth

On quasi-variational inequalities with discontinuous multivalued lower order terms given by bifunctions